# SDR SIMA2425

- Difficulty date: August 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEM - FLT 4265 - BOTH CAPTAIN AND F/O PITCH TRIM MASTER WARNING LIGHT ILLUMINATED DURNG CLIMB AND CRUISE.  RESET AIRCRAFT ELECTRICAL SYSTEM TRIM SYSTEM IAW AMM.  OPS CHECK GOOD.  (M)
